MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. CARBON RIB-BACK BLADES SIZE 15, STERILE; SCALPEL BLADE

ASPEN SURGICAL PRODUCTS, INC. CARBON RIB-BACK BLADES SIZE 15, STERILE; SCALPEL BLADE
Model Number 371115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation, and no pictures were provided.The complaint could not be confirmed.Based on the investigation, the most likely root cause is either a manufacturing error or excessive force by the user.Without sample or pictures, it is impossible to know which may be the main root cause.This should be considered the final report.If any additional relevant information is identified it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "first blade broke.Second blade was dull and then broke as well.No patient injury.".

Brand Name
CARBON RIB-BACK BLADES SIZE 15, STERILE
Common Device Name
SCALPEL BLADE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49341
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24431480
Report Number3002750084-2026-00019
Device Sequence Number10304100
Product Code GES
UDI-Device Identifier00840113201761
UDI-Public00840113201761
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number371115
Device Lot Number0465897
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown